# SDR FDEA202002140337

- Difficulty date: February 14, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 78,554 hours, 29,570 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING TOWARD END OF ROLLOUT, GOT FIRE EICAS MESSAGE AND FIRE MASTER WARNING INDICACTIONS. NO OTHER FIRE INDICATIONS. AS WE PULLED OFF RWY COCKPIT FILLED UP WITH SMOKE. FIRE INDICATION CLEARED. SHUT DOWN JET, RAN QRH FOR EMERG EVAC, AND EXITED LT SIDE VIA THE SLIDE. AIR RECIRCULATION FILTER AND EQUIPMENT COOLING FAN FILTER WAS REMOVED AND REPLACED BEFORE AND AFTER ENGINE RUN PER TSI. ENGINE RUN TO POWER PER JRH AS REQUESTED IN TSI WITH NO CONTAMINATES.
